Frustrated with social anxiety « on: April 27, 2019, 03:18:15 pm »
Sleep and appetite are good right now which is a relief considering start of my taper. Still frustrated with social anxiety that comes and goes since I’m not usually socially anxious at all. To the point that a dinner with my wife and trip to grocery store are unsettling. 🙁
Has anybody else experienced social anxiety even in normally comfortable situations?
Know I should be grateful I’m not having worse SXs but this still is bothersome and I’d love for it to pass sooner than later!
Re: Frustrated with social anxiety « Reply #1 on: April 27, 2019, 03:39:08 pm »
Yes this is intense for me as well. I do actually already suffer from this but it is WAY worse during my taper. Leaving my house puts me in straight panic.
Re: Frustrated with social anxiety « Reply #2 on: April 27, 2019, 04:27:46 pm »
Social anxiety is my major symptom in addition to tinnitus. Like you said, even going to a restaurant can unsettle me. But I do it and I even go to rock/blues/jazz/classical concerts. The anxiety usually subsides as I drink a few beers and start to focus on the music. I had never had an issue like this before. I hope it will disappear once I’m done with my taper.
Cold medicine = symptom flare up? « on: April 26, 2019, 01:07:20 pm »
Can cold medicine cause a flare up in symptoms. I am 6 months off and was feeling 95%. I came down with a viral infection and took a variety of cold meds for over a week. Since then, my dizziness, cog fog, and pins and needles symptoms have returened. Im just wondering if anyone else has experienced this?
It’s about time; Facebook should ban all the benzo groups, along with all the anti-vaxxers too.
Benzos are only one tentacle of the beast « on: April 19, 2019, 01:24:28 am »
I have known for years that conventional diet “wisdom” is mostly nonsense but recently I have been been doing a lot of research on the keto diet and come to find out there are some doctors out there who are waking up to the fact that their med school education is at best inadequate and worst case it can have serious negative consequences (including death) to patient’s health.
I have listened to a few podcasts with Dr. Ken Berry He lays out the case for how conventional dietary advice that is sanctioned by many (most?) western governments and the medical establishment is effectively killing people. It’s scary how wrong they are about a fundamental health issue but it just goes to show that benzos are only the tip of the iceberg. If they are making us fat and unhealthy with bogus dietary advice and pushing drug after drug on us to mask the symptoms, what else is there that we need to be paying attention to?
We simply cannot take anything for granted, especially when it comes to our health and well being.
Here is a dicussion between Dr. Berry and a PA who is also clued in about the diet thing. Some very interesting information about how doctors are constrained by “common practice” making it very difficult to provide patients with information and treatment that goes against the orthodoxy. Very relevant to the benzo discussion.
The Darkside of benzo support groups « on: April 18, 2019, 04:33:35 pm »
The Darkside of benzo support groups by David powers
Has anyone experienced diarrhea during taper? « on: April 16, 2019, 08:10:03 pm »
Hello. I’m tapering off of 8mgs of klonopin. Ever since I started I can’t stay out of the bathroom. I have tried Imodium and lomotil(prescription) with nothing working. I also have had a burning feeling in my stomach and gut. Could this be benzo belly? Any advice would help greatly.
Re: Has anyone experienced diarrhea during taper? « Reply #1 on: April 16, 2019, 09:11:23 pm »
yes. every single day. get used to it my friend.
Dumped during taper « on: April 10, 2019, 12:33:03 am »
Just lost one of the key players in my support network. She said, “I can’t do this for another 6 months, year, however long it’ll be before you’re better. I love you, I want you to get better, and I don’t want to be with anyone else. But I just can’t do this anymore. I have to let go. I have to live my life”
This was 2 weeks ago. I tried to remain her friend, but she couldn’t help but rub her new relationship in my face. When I’d finally had enough and blocked her number, and on social media, she got pissy and finally left me alone. It’s strange how the ones we love the most can end up being the most toxic. Prior to this she would always be at my bedside. Checking in on me every day. Assuring me I’d get through this and that I’m strong for having made it this far.
I found myself up-dosing. I messed up. I let her hurt me even more. I’m trying to get back down to 0.5mg Klon per day, but the nights without her are much harder. Maybe I shouldn’t have been dating in this state. She tapered off klon a long time ago, I thought she’d be more understanding.
If anyone’s suffered a blow like this during taper, any advice would be appreciated.
(I know, “Try not to think about her, occupy your mind with other things.” I got that much, I’m trying.)